Please use this identifier to cite or link to this item:
Title: Mosquitoes (Diptera: Culicidae) From the Northwestern Brazilian Amazon: Padauari River
Authors: G., Hutchings, R. S.
Honegger, Roger Willian Hutchings
S., Menezes, I.
A., Motta, M. de
M.A.M., Sallum,
Keywords: Amazonia
Issue Date: 2016
metadata.dc.publisher.journal: Journal of Medical Entomology
metadata.dc.relation.ispartof: Volume 53, Pags. 1330-1347
metadata.dc.identifier.doi: 10.1093/jme/tjw101
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.